# SDR AALA202204112207

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N323RM
- Make and model: Boeing 737
- Aircraft serial: 44453
- Aircraft time: 5,591 hours, 2,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR BRACKET ON FORWARD SERVICE DOOR IS VERY LOOSE. ADJUSTED GIRT BAR BRACKET ON FORWARD SERVICE DOOR PER STANDARD MAINTENANCE PRACTICES.
